# SDR CA980325010

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747-4F6
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Wiring
- Location: Nr 4
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) HISTORY OF NR 4 GEN AND BUS NR 4 FAULT PROBLEMS.  MANY UNITS CHANGED, NO FIX, HIGH RESISTANCE BETWEEN NR 4 GCU AND CURRENT LIMITER, ONGOING.
